MathSciNet Relay Station
MathSciNet bibliographic data
MR875399 (88a:54055) 54D20 (54D30 54G20 90D99)
Junnila, H. J. K.; Nogura, T.; Telgársky, R. A singular space related to the point-open game. Proc. Amer. Math. Soc. 99 (1987), no. 3, 568–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement